MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7343-24
Medical Device Problem Codes Device Alarm System (1012); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the disposable set felt abnormal and stiffer than normal.The pump has also alarm downstream occlusion several times.No adverse patient effects were reported by the customer.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: d10.Device available for evaluation; h3.Device evaluated by manufacturer and h6.Evaluation codes: updated.Seventy-three (73) units were received.Of those received sixty-nine (69) units were received in their original packaging in unused condition, and four (4) units were received inside a plastic bag without its original packaging, in used condition and decontaminated.The four used units, and ten randomly selected units were visually inspected, and no damage or dysfunctional conditions were observed on any of the inspected units.The fourteen visually inspected units were primed successfully, and the fluid passed through the whole device and no alarms were activated by the pump during functional testing.The complaint was not confirmed.No other analysis was performed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.No corrective actions were taken because the mitigations on place were revised and are being executed as determined by procedure.This failure will continue to be monitored to determine if new actions need to be taken.

Brand Name
CADD ADMINISTRATION SETS WITH FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17009865
Report Number3012307300-2023-05704
Device Sequence Number15344951
Product Code FPA
UDI-Device Identifier15019517191820
UDI-Public15019517191820
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7343-24
Device Catalogue Number21-7343-24
Device Lot Number4315928
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer08/20/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite